# SDR F3LA200700282

- Difficulty date: October 12, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-111
- Aircraft serial: 2751
- Aircraft time: 5,553 hours, 2,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED LT OVERWING EMERGENCY ESCAPE SLIDE LOWER ACTUATING CABLE WAS MISSING THE LOWER END PIECE TO ATTACH TO THE SLIDE RELEASE BOTTLE/TEST FIXTURE.  REMOVED, REPLACED AND OPS CHECKED LT OVERWING EMERGENCY ESCAPE SLIDE LOWER ACTUATING CABLE IAW AMM 25-62-43-000-001, 25-62-43-400-001, 52-21-00, PB 501, AND TASK CARD 528001-11.
